•  
  •  
 

Turkish Journal of Mathematics

Volume 21, Number EK5 (1997)

Articles

PDF

Weight Equations for Binary Linear Codes and Their Applications
ERSAN AKYILDIZ, İSMAİL Ş. GÜLOĞLU, and MASATOSHI IKEDA
Pages 1-14

PDF

On Univalent Functions with Three Preassigend Values
Y. AVCI and E. ZLOTKIEWICZ
Pages 15-23

PDF

On ideals of Prime Rings with (\sigma, \tau)- Derivations
Q. DENG, M. Ş. YENİGÜL, and N. ARGAÇ
Pages 45-49

PDF

On High order Riesz Transformations Generated by Generalized Shift Operator
İSMAİL EKİNCİOĞLU and İ. KAYA ÖZKIN
Pages 51-60

PDF

The Paper on the Matrix Valued Time Series
M. TUNCAY GENÇOĞLU
Pages 69-72

PDF

A note on Finite Hyperbolic Planes Obtained from Projektive Planes
Ş. OLGUN, İ. ÖZGÜR, and İ. GÜNALTILI
Pages 77-84

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board